# SDR SWIA200211492

- Difficulty date: November 15, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 8,759 hours, 8,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION AT TAKE OFF THE CARGO DOOR LIGHT CAME ON.  WE RETURNED TO SLC.  COMPLIED WITH THE HARD/OVERWEIGHT LANDING INSPECTION IAW ST 12-407.  INSPECTED CARGO DOOR HANDLE, NO DEFECTS NOTED. CARGO DOOR HANDLE WAS FOUND POPPED WHEN AIRCRAFT ARRIVED.  CARGO HANDLE OPS CHECK GOOD.
